# SDR MWEA95236

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Fuse
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, FORWARD FIVE ROWS OF EMERGENCY FLOOR TRACK LIGHTING WILL NOT TEST.  MAINTENANCE REPLACED FUSE IN FWD FLOOR TRACK PACK SYSTEM.  OPS CHECK GOOD, RETURNED A/C TO SERVICE.
